# SDR USAA2010110492503

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 34,227 hours, 12,333 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Actuator
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: Door
- Part time: 34,227 hours, 12,333 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 907 CLT - EES - CIDS PANEL CAUTION LIGHT ILLUMINATED.  MAINTENANCE SERVICED MID LEFT DOOR ASSIST IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
